Restylane injections may cause bumps or lumps to appear after treatment, but these should go away within a couple of weeks. In rare cases, if the bumps don't resolve on their own within a month, your provider may use hyaluronidase to dissolve them. Fortunately, these lumps of filler will eventually disappear. It's uncommon for patients to experience irritation or lumps after the procedure, but if you do, you should expect them to dissipate after a few days.
At most, it can take 2 to 3 weeks for them to completely vanish with minimal downtime.
Restylaneinjections usually have bumps or lumps that appear after treatment, but these should go away within a couple of months. If the bumps don't resolve on their own in that time frame, your doctor may use hyaluronidase to dissolve them. This fact doesn't prevent you from getting this filler because it can be easily molded after the injection is applied.
Restylane also has the added benefit of being able to build up the face. The most common cause of lumps after a filler treatment is swelling and bruising from the injections themselves. These should naturally disappear within the first week. It's very common to feel bumps on the skin in the days after injecting the dermal filler into the face, including the upper lip, body and cheeks and chin area, and along wrinkles and folds when injected to lift them up.
As already mentioned, there are several reasons why lumps or bulges of filler can occur, and these are generally not related to any movement of the filling itself after being injected. Regardless of the cause, bumps or lumps after receiving dermal fillers is not typical and should not be expected. It's important to note that it's only possible to effectively massage hyaluronic acid fillers such as Juvéderm and Restylane for the first 2-7 days after receiving an injection. The good news is that if you experience a Restylane or Juvederm bump that doesn't resolve in a timely manner, these materials (hyaluronic acid gels) can be easily dissolved with hyaluronidase injection (Amphadase or Vitrase).
Although swelling is a common side effect after the procedure, it doesn't always make the area where the filler was injected appear bulging or bumpy. As a general rule, the sooner they dissolve, the better: there is a high probability that this is a slow-burn reaction that places the body's immune cells around the filler and deposits collagen, so reversing it is unlikely to have an immediate effect. Since fillers are now used in many types of aesthetic treatments, such as wrinkle filling, correction of asymmetries or scars, volume replacement, contouring and rejuvenation, lumps (or granuloma formation) have become a common complaint. In addition, bumps or lumps could be an indication that the filler is not properly seated in the skin tissue.
That said, it is still possible for the filling to move from its original location and for lumps or bumps to appear in a different area than where the filling was injected, although this is rare. After you have received an injection of dermal filler, if you notice any lumps or lumps, you have the option of simply waiting for them to settle on their own, which usually takes a week or two. Juvéderm is given with a full syringe and with Restylane you can choose a needle with sizes of 0.4 cc and 1.0 cc if you want the option of receiving a smaller injection. Any lump or lump that doesn't go away on its own after a week or two or that doesn't respond to massage can be treated with hyaluronidase to dissolve the filler.
However, if the cause of the lumps or bumps is due to an allergic reaction, medical treatment should be sought immediately which may involve receiving a steroid injection. I had Restalyne fillers about two years ago and now I can say that my lip fullness has dissipated but I have hard lumps when I feel my lip and one in particular feels very pronounced. Excessive bruising makes it more likely for lumps or bumps to appear later so reducing bruising also reduces your chances of experiencing them.